# SDR SWAA2023101209986

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 77,501 hours, 46,048 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RH HORIZONTAL STABILIZER LOWER FWD SLIDING SEAL CRACKED<[01] REMOVED AND REPLACED RH HORIZONTAL STAB LOWER FWD SLIDING SEAL PER AMM 53-31-31
